Jump to content

JohnDough

Members
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

10 Good

About JohnDough

  • Rank
    Junior Member

Basic Information

  • Gender
    Male
  • Country
    Egypt
  • State
    AL

Hair Loss Overview

  • Describe Your Hair Loss Pattern
    Receding Hairline (Genetic Baldness)
  • How long have you been losing your hair?
    In the last year
  1. Update everyone: Since the last two months, I continued using finasteride as I wrote on this post. I would like to tell you that it seems to be working just fine. Hair is improving. I thought I should write this to let people here know.
  2. Then I guess I should buy Couvre then. I do live in Egypt though and it's July, meaning it's extremely sunny down the street. Would the serum be noticeable on my head under such lighting? I'm also blond so the sun already manages to make me look completely bald in the hair loss area, would a blond color Couvre manage to hide the hair loss in the sun?
  3. I thought reflex hyperandro is supposed to happen particularly as a reaction to the sudden drop in DHT levels in the blood, making the body increase the tissue sensitivity or what have you and resulting in hair loss. If you are sure it doesn't happen with finasteride this would excellent news. I really hope this is temporary, my hair doesn't look good at all. In the bright Egyptian sun of July I can completely see my scalp, especially since I'm blond. I really hope you are right KO.
  4. My question was as simple as, hair is shedding so is currently week. Wouldn't putting a concealer on it enforce more strain on the strands? That's all. To HairKlepto, I am supposed to go see a doctor. Yet since the damage is done it's not very wise to stop using it in the midst. Are you using Propecia?
  5. Recently I have been suffering a truly massive finasteride shedding (hopefully) where I have lost like like 40% of the hair I used to have before starting the treatment. I have posted this problem in an earlier thread and I came with the conclusion of continuing the drug anyway. However, since my hair looks horrible and I live in a very sunny country, I thought of buying Nanogen fibers. Is this a good idea? Would it excaberate hairloss? I run my hands on my hair and bam I see it in my hands. I don't want to put something that would make me shed easier. Anybody tried it before? Any help?
  6. I never experienced any kind of massive hair loss like that in my life, so I know it's associated with Finasteride, especially since I started using Minoxidil before it and it did shed my hair but not to that ridiculous extent and not for that long. I'm pretty scared this could be permanent because then I would've brought it on myself. I really hope this is temporary and at least my hair returns to as it was before I started the treatment. I really hope somebody who went through this would come and talk about his experience and whether this is temporary or not. Anyway, I decided to stick to the drug for now, as it would be much worse if I quit and this is just a normal shed and go see a doctor like Future_HT_Doc said. Hopefully I'll keep you updated on whether this stayed forever or improved.
  7. Sadly no, I should have thought of that when I started the treatment. I don't think there is visible recession in the hairline as much as I have noticed, but the entire frontal area diffused drastically. I believe the crown has thinned as well when I last went to the barber after the treatment.
  8. Hello everyone, I've been searching through hair loss forums since I started noticing my hair loss. From what I have read, it seemed like Propecia and Minoxidil were the best non-invasive solution available. I decided to go with it, especially since I read on the BBC that having a hair transplant before the age of 25 or before you have tried medications is not generally the best course of action. At first, I was taking Minoxidil (5%) but after a while it didn't really help and my hair was falling, at a slower rate, but still fast enough. So I started taking Propecia (1 mg) and Minoxidil (5%) since early April if I remember correctly. During the first week, I noticed a sudden disappearance of libido that was rather strange; I even tried watching porn and it didn't help. However, this only stayed for 3 days and afterwards everything was fine. Then came another possible side effect as I became extremely irritable to an extent I never had in my life. It was weird, but it only remained for a couple of days as well and then went off on its own. Finally, I noticed a huge comeback in my sex drive that was very strong, however, this went away gradually on its own and now I don't have any symptoms that could be labeled as Propecia-related. What has been bothering me, however, is the massive shedding I have had since I started the medication. I have gone through a shedding so severe that I have gone from a barely noticeable hair loss to losing almost 60% or 70% of my hair. Now, I'm on my way to NW3A and I was an NW1 at the beginning of my "treatment." It is causing me great distress as I have never seen myself like that, I have never seen my scalp in the mirror before and now it's very easy to notice it. Yet I am still taking Propecia and Minoxidil as I have read that the shedding is only natural and should wean off after 3 or 4 months. What I am scared of is that the shedding will only stop after I have no more hair on my head. I see an average of 30 to 40 hairs per day in my hands and if it continues this way I'm afraid I'll be slick bald soon enough. Just today I read about something called a reflex-hypoandrogenic reaction to Finasteride that may result in a faster permanent hair loss and it's better to stop taking Finasteride all along if that is the case. I can say I have an itchy scalp, but I live in a hot country and it doesn't itch that much. Nevertheless, it was noticeably itchy a month ago. I don't know what to do, should I stop all along or is this just a normal shedding and I'd better continue taking the medication. I really need your help guys. tl;dr Losing lots of hair (from 70% to 35%) on Finasteride and Minoxidil in 3 months, don't know whether to stop or not. Could be reflex-hyperandrogenicity. Need Help.
  9. Welcome to our Hair Restoration Social Community and enhanced discussion forum. Feel free to customize your profile by sharing your story, creating blogs, sharing your treatment regimen, presenting your hair restoration photos, and uploading videos. You can also join groups and interact with other members via public chat and instant message those you add to your friends.

    Feel free to ask questions and interact with our members on our new and improved hair loss discussion forum.

    If there's anything I can do to help or make things easier for you, don't hesitate to send me a private message or post on my wall.

    All the Best,

    David (TakingThePlunge) – Forum Co-Moderator and Editorial Assistant of the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog, and the new Hair Restoration Social Network and Discussion Forum

×